# SDR AALA20090730TUL02

- Difficulty date: July 24, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N497AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49735
- Aircraft time: 58,627 hours, 30,286 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9957739129
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FASTENER MISSING IN HANGER BRACKET AND UNUSED RIVET HOLES IN FRAME HAVE NOT BEEN PLUGGED AT STATION 1287 BETWEEN L4L AND L5L.  INSTALLED REPAIR PLATE AND REPAIR ANGLE UNDER SRM 53-03-00.
